# SDR FDEA200909223349

- Difficulty date: September 22, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306200
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN ON CTR FLAP HAS 3 EA CHAFE MARKS ON RIVET HEADS. REMOVED DAMAGE AREA FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-  50-00 FIG. 205
